# SDR SWAA2019050732386

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 43,025 hours, 20,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 101114
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SIDE COVER ON EMERGENCY EXIT ROW CAME OFF.  SECURED COVER WITH HOOK AND LOOP PER SIP.
